# SDR CALA2014120592793

- Difficulty date: December 2, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 77,113 hours, 28,280 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 2 R-H DOOR EXTERIOR EMER LIGHT INOPERATIVE.  RELAMPED, NO HELP.  SLAVED IN NEW POWER SUPPLY M732, NO HELP.  REPAIRED LIGHT SOCKET ASSEMBLY IAW IPC 33-51-06-051.  OPERATIONS CHECKED GOOD.
